# SDR SIMA20130814018

- Difficulty date: August 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,445 hours, 31,412 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE 65 AT CARGO DOOR CUTOUT BETWEEN 16L-18L.  REPAIRED SHEAR TIE FRAME 65 IAW AEA EO EM-53MR-1129, PART A.
